# SDR PCA0300852

- Difficulty date: April 11, 2003
- Submitted: April 17, 2003
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- Aircraft time: 72,670 hours, 17,749 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Torque Tube
- Condition: Deformed
- Location: Lwr Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 5 L DOOR BODY TORQUE TUBE LWR HINGE HALF FITTING DEFORMED.  REMOVED AND REPLACED 51-30-02.
